See Alike in...

Alike App

Browser

Gingersnap2091

402d

i am taking 40 mg of Vyvanse. I have been taking it for a while. is it normal to feel like I might need a higher dose. I can concentrate but not anywhere close to the peak I was at sure.

Top reply
    • Atheris

      370d

      According to the ADHD research I've seen doses both higher and lower than listed FDA doses are often needed. You have to find a doctor willing to work with you

    • Atheris

      370d

      According to the ADHD research I've seen doses both higher and lower than listed FDA doses are often needed. You have to find a doctor willing to work with you

    • turnips

      400d

      I used to be on Vyvanse! I had a similar problem, it slowly stopped having an effect on me. I spoke to my psychiatrist, and moved to something short release instead, dexamphetamine aspen. I'd recommend letting your doctor know, there can be a few factors at play! 😊

      • Gingersnap2091

        400d

        @turnips thanks. I start at 50 mg on Monday.

        • hoofedcracker

          396d

          @Gingersnap2091 fingers crossed! I went to 40mg today, but know it can change over time. I'm also on Strattera and read some articles, perhaps combination treatment is an option? (I think the general gist is lower stimulant, but also Atomoxitine to balance it out)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion